New Inequalities of the Kantorovich Type for Bounded Linear Operators in Hilbert Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2008) New Inequalities of the Kantorovich Type for Bounded Linear Operators in Hilbert Spaces. Linear Algebra and its Applications, 428 (11-12). pp. 2750-2760. ISSN 0024-3795

Abstract

Some new inequalities of the Kantorovich type are established. They hold for larger classes of operators and subsets of complex numbers than considered before in the literature and provide refinements of the classical results in the case when the involved operator satisfies the usual conditions. Several new reverse inequalities for the numerical radius of a bounded linear operator are obtained as well.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3634
DOI https://doi.org/10.1016/j.laa.2007.12.025
Official URL http://www.sciencedirect.com/science/journal/00243...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15193. Kantorovich inequality, Grüss inequality, bounded linear operators
Citations in Scopus 27 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login